RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 94–109 (Mi mz2378)  

This article is cited in 2 scientific papers (total in 2 papers)

Lax representations with a spectral parameter defined on coverings of hyperelliptic curves

Yu. N. Fedorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1245 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 728–738

Bibliographic databases:

UDC: 531.38
Received: 04.03.1992

Citation: Yu. N. Fedorov, “Lax representations with a spectral parameter defined on coverings of hyperelliptic curves”, Mat. Zametki, 54:1 (1993), 94–109; Math. Notes, 54:1 (1993), 728–738

Citation in format AMSBIB
\Bibitem{Fed93}
\by Yu.~N.~Fedorov
\paper Lax representations with a spectral parameter defined on coverings of hyperelliptic curves
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 94--109
\mathnet{http://mi.mathnet.ru/mz2378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244486}
\zmath{https://zbmath.org/?q=an:0811.58034}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 728--738
\crossref{https://doi.org/10.1007/BF01224367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600010}


Linking options:
  • http://mi.mathnet.ru/eng/mz2378
  • http://mi.mathnet.ru/eng/mz/v54/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, A. V. Borisov, “Compatible Poisson Brackets on Lie Algebras”, Math. Notes, 72:1 (2002), 10–30  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:102
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021